# SDR SIMA201908064004

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 45,286 hours, 41,605 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Shunt
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED ON START ATTEMPT, DURING TAXI IN WITH BOTH ENG RUNNING.  REPAIRED APU SHUNT MOUNT IAW ERS-EM-53MR-3849. OPS CHECKED GOOD.
